Discussion in 'After Effects' started by kyle, May 25, 2010.

Thread Status:
Not open for further replies.
  1. kyle

    kyle Member

    so i have a question and i guess i'm not sure if this will get edited or not but i've overdosed several times with amounts that were just into the known lethal limit and <Mod Edit:*music*-Methods>(was really drunk, not sure why i did that). well it's been almost 2 years i think since i've last tried to do anything but i guess my question is, for those of you who have done the same have you ever seen any negative effects from it down the road? and how long was it when you did? sorry if this has already been discussed, cuz i'm sure it has, but i haven't been on in several years and was just curious as my health seems to be fine so far. thank you.
    Last edited by a moderator: Jun 12, 2010
  2. Brandon

    Brandon Well-Known Member

    umm well i kinda messed up my liver after a couple bad tylenol overdoses. On the last one, my eyes got kinda yellow, and my skin wouldnt stop itching, and apparently the docs took that very seriously. after a long stay in the icu, they put me through a kind of detox program for the liver. so idk, at least with me, there were immediate signs of danger. and yea, now, months later, im still having some problems. if you think you are in danger of that, i think you should get help immediately, before it worsens. im sure if you look online, you can find info on it
  3. kyle

    kyle Member

    thanks, well that does answer that question, but since i'm retarded <Mod Edit:*music*-Methods> last night, can i say that? well edit if not, but i feel pretty bad right now, just wondering if this is something i should be concerned with enough to go to the hospital or not? i don't want to go, and i don't really feel like i can drive right now, but i don't know how concerned i should be or not? thanks.
    Last edited by a moderator: Jun 12, 2010
  4. Mikeintx

    Mikeintx Well-Known Member

    you should go, liver failure is not a fun way to die.
  5. nolonger

    nolonger Well-Known Member

    Yea I'd say go to a hospital. It'll pretty much only get worse. And usually a shit load worse :unsure:.

    Good luck :)
  6. KittyGirl

    KittyGirl Well-Known Member

    ^ yeah, you may be a high risk.
    My liver is already fucked, but aside from some fairly minor memory loss; there have not been any other effects from my attempts.

    I'm super lucky though. And I've been to see my doctor several times for checkups and bloodwork and such.

    You should see your doctor. If you're not comfortable telling them the real reason for the appointment- you could always just schedule an annual physical and request some other work be done for personal reasons.
  7. Alex_M

    Alex_M Member

    I haven't done it, but I had a friend in high school who drank bleach when she was depressed. The one time doing it didn't do an permanent damage. I am not sure about what would happen if one were to drink it on a regular basis.
  8. Erm, well what is Asprin like compared to paracetamel? <Mod edit:*music*-Methods>, left it 18 hours before going and things were not good. Had my liver function test not improved over night, I was going to be transferred for a transplant. I was there for over a week on a drip.
    Last edited by a moderator: Jun 12, 2010
  9. kyle

    kyle Member

    hey thanks ya'll for the replies, i didn't end up goin to the hospital, i still don't feel normal yet though, i've overdosed quite a few times now and did drink bleach one night and all the overdoses except this one were done when heavily intoxicated. i'm thinking this may have been the straw that broke the camels back though. if i don't feel normal pretty soon i think i may go to the hospital since i don't think they will hold me if i go this week. it seems some people have been pretty messed up after just one od or so, i'm actually kinda worried about this one.
  10. isocial

    isocial Active Member

    my advice is, go to hospital and get treatment for liver failure.....
Thread Status:
Not open for further replies.